# SDR GTIA030682

- Difficulty date: September 9, 2003
- Submitted: October 1, 2003
- Operation: Air carrier
- Aircraft: N816NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49140
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT STATION 120-160 RIGHT SIDE FLOOR PANEL HAS CRACK/DAMAGED.  REPAIRED CRACK AND DAMAGE ON FLOOR PANEL.  (M)
